# SDR GTIA2024042838086

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 43,666 hours, 18,890 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Eng Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESENT FL180. SWITCHING PACK 1 OFF ELIMINATES THE ISSUE-T/S IAW TSM 05-50-00 . FOUND ENG.  NR 1 LEAKING ON THE DEOILER.R&R DEOILER SEAL OFTHE SEAL & THE MTING RNG IAW AMM 72-60-31 & 72-60-29.OPS CHECK OK.ACCOMPLISHED PACK BURN OUT IAW AMM 05-5000.TEST OK.A/C OK FOR SVC.
